# SDR REXA2018110501039

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 24,774 hours, 16,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50820901
- Condition: Missing
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 13 REARWARDS FACING 'EMERGENCY EXIT' SIGN MISSING.  
ROW 13 REARWARDS FACING EMERGENCY EXIT SIGN INSTALLED IAW CRJ900 AMM 3
3-51-07. NO FURTHER ACTION REQUIRED.
